# SDR CALA2023013000262

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 88,041 hours, 34,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920200
- Condition: Corroded
- Location: Frm 69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NON ROUTINE 6002008490 FOUND FLOOR BEEM BETWEEN FR #69Y- 1292 IN AFT CABIN CORRODED AND NEEDS TO BE REPLACED REMOVED FLOOR BEEM BETWEEN FR 68 TO FR 69 Y-1292 IN AFT CABIN, I INSTALLED NEW PART (BEEM) IAW SRM 51-42-11, APPLIED TOP COAT IAW SRM 51-75-12 AND APPLIED RESTORE CIC IAW SRM 51-23-12
